# SDR FDEA201211204105

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 26,574 hours, 13,869 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Broken
- Location: Uplock Hook
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THREE GEAR UP & LOCKED INDICATIONS,  BUT UNSAFE NOSE GEAR DOOR SYS 1 AND 2.  COMPLIED WITH QRH GEAR DOWN AND LOCKED, NOSE DOOR REMAINED AMBER. AIR TURNBACK WITH UNEVENTFUL LANDING AND ROLLOUT.   FOUND BOTH SPRINGS FROM LT UPLOCK HOOK BROKEN. ON RT UPLOCK HOOK ALSO ONE SPRING BROKEN.
